Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 839121, 13 pages
http://dx.doi.org/10.1155/2014/839121
Research Article

Frequent Statement and Dereference Elimination for Imperative and Object-Oriented Distributed Programs

1College of Computer and Information Sciences, Al Imam Mohammad Ibn Saud Islamic University (IMSIU), Riyadh 11432, Saudi Arabia
2Department of Mathematics, Faculty of Science, Cairo University, Giza 12613, Egypt

Received 18 August 2013; Accepted 21 September 2013; Published 27 April 2014

Academic Editors: P. Bala and S. Choi

Copyright © 2014 Mohamed A. El-Zawawy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed A. El-Zawawy, “Frequent Statement and Dereference Elimination for Imperative and Object-Oriented Distributed Programs,” The Scientific World Journal, vol. 2014, Article ID 839121, 13 pages, 2014. doi:10.1155/2014/839121